# SDR ASOA201200506

- Difficulty date: February 15, 2012
- Submitted: February 17, 2012
- Operation: Air carrier
- Aircraft: N933EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8022
- Aircraft time: 15,663 hours, 14,626 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, F/A AND PASSENGERS DETECTED AN ODOR OF SOMETHING BURNING.  ODOR DESCRIBED AS BURNING PAPER, ODOR WAS IN THE CABIN ONLY AND WAS NOT EVIDENT IN THE COCKPIT.  ODOR DISSIPATED AFTER A COUPLE OF MINUTES.  PERFORMED OPS CHECK IAW AMM 21-50-00.  NO DEFECTS NOTED.
